MathSciNet Relay Station
MathSciNet bibliographic data
MR652813 (83k:35025) 35H05 (35F05 58G15)
Hounie, J. Globally hypoelliptic vector fields on compact surfaces. Comm. Partial Differential Equations 7 (1982), no. 4, 343–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement